# SDR 2011F00156

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N149SL
- Make and model: Piagio P180
- Aircraft serial: 1077
- Aircraft time: 6,250 hours, 4,657 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

LT ENGINE UNCOMMANDED AUTOFEATHER ON DESCENT.
